# SDR AALA202404150109

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 30,363 hours, 9,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30885
- Condition: Damaged
- Location: R1 Door
- Part time: 8,535 hours, 3,611 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE RAFT, BALLS PULLED FROM FORKS. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE/RAFT.
